# SDR SIMA20160927001

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 31,292 hours, 26,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT WING EMERGENCY LIGHT IS INTERMITTANT.  R & R THE LAMP. OPS TESTED OK IAW AMM 33-50-10.
